Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I have dandruff for 4 years now. And i am loosing my hair rapidly

hi i have dandruff for 4 years now. Earlier it was not that collosal but now it has covered the front part of my head due to which i m loosing hair .I consulted with the doctor and applied salicylic acid sollution it has done no good and over that i have started loosing hair and the patch is getting bigger very rapidly.please help
Asked On : Fri, 4 Feb 2011
Answers:  3 Views:  900
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
I think your problem is more than just dandruff. You may be suffering from scalp psoriasis. Is the scaling on your scalp very thick and adherent? DO you have red patched elsewhere on the body? Are some of your nails abnormal?
Please see a good dermatologist. In the meantime try Topsor lotion once daily at night.
Answered: Fri, 18 Feb 2011
I find this answer helpful
  User's Response
Try the natural products. oil ur hair the day before u wash with lemon mixed with oil. Surely ur dandruffs will reduce. Apply Aloe vera gel fresh from the leaves every alternate day. This will reduce ur falling hair and will improve the texture.
Answered: Fri, 18 Feb 2011
Homeopath Dr. KOMAL vig's  Response

welcome to helath care magic forum ,
in your case diagnosis is required but more then dignosis treatment is required as you have been suffering from more than 4 yrs and still not better ,
dandruff might be the cause for your hairloss as well
for dandruff and hairfall homoeopathic medicnes are best , consult a homoeopath
thse medices are vey safe , natural , effective and without any side effects
if its an dandruff , which is an infection and need to be treated internally then externally, but dont worry these medicnes will surely help u out.
takecare ,godbless!
Answered: Tue, 22 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor